Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 173, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2011, 12:03 AM CDT for Dawson County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 12:03 AM CDT (05:03 UTC)
- Expired
- Jun 20, 2011, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawson County, NE
The radar
The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:10 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 19, 9:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:42 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Jun 19, 5:42 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 542 PM CDT SUN JUN 19 2011 .AVIATION...00Z TAF. STILL WAITING FOR CONVECTIVE DEVELOPMENT THIS EVENING WITH MODELS SUGGESTING TIMING FOR TERMINAL WILL MAINLY BE AFTER DARK AND BROUGHT IN TSTM ACTIVITY INTO KGRI BEGINNING AT 02Z. SEVERE STORMS ARE POSSIBLE TONIGHT WITH THE PRIMARY HAZARDS LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. TSTMS CHCS CARRY INTO THE OVERNIGHT HOURS...AND AS MOISTURE POOLS IN THE VCNTY OF THE WARM FRONT SOME REDUCED VSBYS AND LOWER CIGS PRIMARILY IN THE MVFR CATEGORY. CIGS WILL IMPROVE MONDAY BUT CHCS FOR STORMS RETURN TOWARD EVENING WITH AN ADVANCING COLD FRONTAL BOUNDARY. && .PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUN 19 2011/ SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. PRIMARY FORECAST CONCERN LIES WITH CHANCES FOR SEVERE WEATHER BOTH TODAY AND MONDAY. SATELLITE IMAGERY SHOWING UPPER LEVEL LOW PRESSURE SYSTEM CONTINUING TO DIG SOUTH THROUGH THE ROCKIES...CURRENTLY LOCATED NEAR THE UT/NV BORDER. SURFACE LOW PRESSURE SITS OVER THE SWRN BORDER OF KS/CO...WITH A DISTINCT WARM FRONTAL BOUNDARY EXTENDING EAST THROUGH CENTRAL KS...JUST SOUTH OF THE CWA. AS EXPECTED...THE E/SERLY FLOW INTO THE CWA HAS BROUGHT HIGHER DP VALUES IN...INTO THE MID/UPPER 60S...AND SOME HEFTY AMOUNTS OF INSTABILITY HAVE DEVELOPED ACROSS PORTIONS OF THE REGION. ALSO STARTING TO SEE AREAS OF CU EXPAND...ESP ACROSS THE SOUTHERN AREAS NEAR THE WARM FRONT...BUT A BIT OF CIN STILL REMAINS. THE OVERALL STORY REALLY HASNT CHANGED A WHOLE HECK OF A LOT...WILL CONTINUE TO SEE INCREASED LIFT ACROSS THE REGION WITH ISENTROPIC UPGLIDE AND SHORTWAVE ENERGY EJECTED OUT AHEAD OF THE MAIN LOW/TROUGH. THUNDERSTORM ACTIVITY IS EXPECTED TO EXPAND IN COVERAGE ACROSS THE HIGH PLAINS...WITH A MCS DEVELOPING AND EXPECTED TO IMPACT THE CWA THIS EVENING/OVERNIGHT...BUT WE MAY ALSO SEE THUNDERSTORM DEVELOPMENT NEAR/NORTH OF THE WARM FRONT THIS AFTERNOON/EVENING...WHICH WOULD GRADUALLY SHIFT OFF TO THE N/NE. THIS EVENING AND OVERNIGHT...A STRONG SRLY LLJ DEVELOPS /ANYWHERE FROM 65-75KTS SHOWN BY MODELS/...WHICH WILL AID IN EXPANDING THE OVERALL COVERAGE OF ACTIVITY. MODELS REMAIN IN NOT TOO BAD OF AGREEMENT SHOWING INITIALLY THE MAIN FOCUS/NOSE OF THE LLJ AFFECTING PRIMARILY ERN PORTIONS OF THE CWA...BEFORE GRADUALLY PUSHING A BIT FURTHER NORTH AND SHIFTING OFF SLIGHTLY TO THE EAST...WHICH SHOULD TAKE ALONG THE MORE WIDESPREAD ACTIVITY ALONG. VERY LARGE HAIL REMAINS A POSSIBILITY WITH ANY THUNDERSTORMS WHICH DEVELOP...ALONG WITH HEAVY RAIN AND STRONG WINDS...AND TORNADOES REMAIN A CONCERN WITH THE SURFACE FRONT IN SUCH CLOSE PROXIMITY TO THE CWA. STILL EXPECTING A BUSY LATE AFTERNOON/NIGHT. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT HOURS...THOUGH THE MAIN FOCUS SHIFTS MORE TOWARD THE NRN/WRN PORTIONS OF THE REGION...AND STRONG/SEVERE THUNDERSTORMS WILL REMAIN A POSSIBILITY. FOCUS THEN TURNS TOWARD MONDAY...WHICH FINDS A SMALL PORTION OF THE CWA AGAIN IN A SPC MODERATE RISK. MODELS NOT IN TOO BAD OF AGREEMENT IN THE OVERALL PICTURE...WHICH SHOWS THE LOW PRESSURE SYSTEM DIGGING THROUGH THE ROCKIES EVENTUALLY MAKING ITS WAY OUT ONTO THE PLAINS. BY 00Z TUESDAY...WE SEE A -STRONG FOR THIS TIME OF YEAR- LOW PRESSURE SYSTEM LOCATED OVER WRN PORTIONS OF NEB/KS /EXACT LOCATION DEPENDS ON THE MODEL/. WHAT WILL PLAY A BIG ROLE IN HOW MUCH ACTIVITY WE SEE TOMORROW IS THE PLACEMENT OF THE SFC LOW AND FRONTAL BOUNDARIES. WHILE PRECIPITATION CHANCES ACROSS WRN PORTIONS OF THE CWA ARE DRIVEN PRIMARILY BY THE LOW ITSELF AND FORCING WRAPPED AROUND THE BACKSIDE...CENTRAL AND ESP ERN AREAS WILL BE AFFECTED BY THE SFC COLD FRONT/DRY LINE. PAST COUPLE OF DAYS WORTH OF MODELS HAVE BEEN FAIRLY CONSISTENT SHOWING THUNDERSTORMS DEVELOPING EITHER RIGHT ALONG THE FAR ERN FRINGE OF THE CWA OR JUST OUTSIDE...AND WHILE THAT GENERAL IDEA REMAINS...SOME MODELS TRY TO NUDGE IT BACK JUST A BIT FURTHER WEST. STILL EXPECTING THE MAIN AREA OF CONCERN TO BE LOCATIONS BASICALLY ALONG AND EAST OF HIGHWAY 281...WITH ACTIVITY PUSHING OFF TO THE EAST...WITH PRECIPITATION CHANCES THEN RESULTING MAINLY FROM THE PASSAGE OF THE UPPER LEVEL LOW ITSELF. PARAMETERS SHOW THAT SEVERE THUNDERSTORMS WILL AGAIN BE A CONCERN. WITH THE SFC FRONT PASSING THROUGH/IN THE AREA TOMORROW...DONT HAVE THE HIGHEST CONFIDENCE IN THE FORECAST HIGHS...ANY E/W SHIFTING OF THE FRONT WOULD HAVE A NOTABLE IMPACT. AT THIS POINT AM CALLING FOR MID/UPPER 70S IN THE WEST WITH LOWER/MID 90S IN THE EAST. LONG TERM...TUESDAY THROUGH SUNDAY. A STRONG UPPER LEVEL STORM SYSTEM WILL CONTINUE TO BE IN THE NEIGHBORHOOD TUESDAY MORNING...AND SHOULD BE LOCATED OVER NORTHEAST NEBRASKA. THIS UPPER SYSTEM IS ABNORMALLY DEEP AND COLD FOR THIS TIME OF YEAR. CONSEQUENTLY...DAYTIME HEATING AT THE SFC IN CONJUNCTION WITH THE COOL AIR ALOFT WILL ALLOW FOR A FEW INSTABILITY SHOWERS AND THUNDERSTORMS ACROSS THE AREA BY AFTERNOON. OVERALL THESE CHANCES OF PRECIPITATION WILL BE LOW...BUT SLIGHTLY MORE LIKELY ACROSS OUR NORTHEAST ZONES...WHICH WILL BE CLOSER TO THE LOW. SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TUESDAY NIGHT DUE TO THE LOSS OF DIURNAL HEATING. THE UPPER LEVEL SYSTEM SHOULD BE INTO AT LEAST EASTERN MINNESOTA BY WEDNESDAY AFTERNOON...WHICH SHOULD BE FAR ENOUGH AWAY TO ALLOW OUR FORECAST AREA TO DRY OUT. WEDNESDAY HIGH TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMS. NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR CONTINUED DRY CONDITIONS AND NEAR NORMAL TEMPERATURES ON THURSDAY. THE FORECAST TURNS MORE CHALLENGING FOR FRIDAY INTO NEXT SUNDAY. THERE WILL BE WEAK UPPER RIDGING ACROSS THE CENTRAL PLAINS...BUT EMBEDDED SHORTWAVES WILL SLIDE AROUND THIS RIDGE AND MAY KICK OFF A FEW ISOLATED SHOWERS AND THUNDERSTORMS. WILL KEEP FRIDAY DRY FOR NOW...BUT MAY NEED TO EVENTUALLY ADD A SLIGHT POP...FORECAST MODELS HAVE A SLIGHT HINT IN THE POSSIBILITY OF THUNDERSTORMS ON FRIDAY. CONFIDENCE IN THE SATURDAY AND SUNDAY FORECAST REMAINS LOW...BUT WILL CONTINUE WITH THE SLIGHT POPS GIVEN WEAK SHORTWAVE TROUGHS PASSING THROUGH. AVIATION...18Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD ARE WITH THUNDERSTORM CHANCES LATER THIS AFTERNOON AND THE POTENTIAL FOR SOME LOW CEILINGS/VISBYS LATER TONIGHT. OVERALL STORY REALLY HASNT CHANGED MUCH...WITH A STRONG UPPER LEVEL DISTURBANCE EXPECTED TO SPARK OFF ANOTHER ROUND OF THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. DECIDED TO GO WITH A CB MENTION THROUGH THE MID AFTERNOON/EVENING HOURS WITH A TEMPO GROUP FROM 23-03Z FOR THUNDERSTORMS...AND WILL HAVE TO BETTER ADJUST THE TIMING ONCE THE ACTIVITY ACTUALLY STARTS UP. OTHERWISE...MODELS CONTINUE TO SHOW THE POSSIBILITY OF LOWER CIGS/VISBYS LATER TONIGHT WITH E/NERLY WINDS CONTINUING AT THE TERMINAL..AND KEPT MENTION OF MVFR CONDITIONS GOING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 5:49 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 549 PM CDT SUN JUN 19 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 549 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING AND TONIGHT. DUE TO VERY FAVORABLE ATMOSPHERIC CONDITIONS...HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE FROM THE THUNDERSTORMS. LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA FROM MONDAY THROUGH TUESDAY AFTERNOON. THERE IS THE POTENTIAL FOR STRONG TO SEVERE STORMS...MAINLY MONDAY AFTERNOON AND EVENING FOR AREAS GENERALLY ALONG AND EAST OF HIGHWAY 281. THE PRIMARY SEVERE WEATHER HAZARD WOULD BE HAIL TO SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. THERE IS ALSO A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT ACROSS THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 10:46 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1046 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL 4 SW ATLANTA 40.33N 99.53W
06/19/2011 E1.50 INCH HARLAN NE EMERGENCY MNGR
CORRECTED FOR LOCATION.
&&
SROSSILocal storm report, Jun 19, 10:57 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1057 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 3 NW ARAPAHOE 40.34N 99.94W
06/19/2011 FURNAS NE EMERGENCY MNGR
GARAGE AND BARN DESTROYED. TREES 1.5 TO 2 FEET IN
DIAMETER ARE DOWN. POWER LINES ARE ALSO DOWN.
&&
BRYANTLocal storm report, Jun 19, 11:08 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1108 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 2 SW HOLDREGE 40.42N 99.40W
06/19/2011 E0.50 INCH PHELPS NE PUBLIC
&&
BRYANTSpecial weather statement, Jun 19, 11:26 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1126 PM CDT SUN JUN 19 2011
NEZ060-200500-
DAWSON NE-
1126 PM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL
MIDNIGHT CDT...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 16 MILES WEST OF EUSTIS...OR 32 MILES WEST OF
LEXINGTON...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEXINGTON...
GOTHENBURG...
WILLOW ISLAND...
COZAD...
FARNAM...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 238.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4072 10023 4104 10023 4105 10022 4105 9976
4070 9973 4070 10022 4070 10023
TIME...MOT...LOC 0426Z 245DEG 32KT 4070 10029
BRYANTSpecial weather statement, Jun 19, 11:55 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1155 PM CDT SUN JUN 19 2011 NEZ074-200530- KEARNEY NE- 1155 PM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEARNEY COUNTY UNTIL 1230 AM CDT... AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINDEN...OR 15 MILES SOUTH OF KEARNEY... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MINDEN... NORMAN... HEARTWELL... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4064 9874 4043 9873 4041 9916 4058 9916 TIME...MOT...LOC 0455Z 261DEG 22KT 4049 9899
Local storm report, Jun 19, 11:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1158 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HAIL COTESFIELD 41.36N 98.63W
06/19/2011 E2.50 INCH HOWARD NE LAW ENFORCEMENT
&&
NWSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 62 min |
| Jun 19, 9:25 PM CDT | Tornado Warning | GID | Furnas | 35 min |
| Jun 19, 9:48 PM CDT | Tornado Warning | GID | Furnas, Gosper | 27 min |
| Jun 19, 9:56 PM CDT | Tornado Warning | GID | Furnas | 34 min |
| Jun 19, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 58 min |
| Jun 19, 10:21 PM CDT | Areal Flood Warning | GID | Furnas, Gosper | 12 hr |
| Jun 19, 10:29 PM CDT | Tornado Warning | GID | Furnas, Harlan | 46 min |
| Jun 19, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 67 min |
| Jun 19, 11:14 PM CDT | Tornado Warning | GID | Franklin, Harlan, Kearney, Phelps | 31 min |
| Jun 19, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| Jun 19, 11:26 PM CDT | Special Weather Statement | GID | Dawson | 34 min |
| Jun 19, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 52 min |
| Jun 19, 11:55 PM CDT | Special Weather Statement | GID | Kearney | 35 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | GID | Polk | 9 min |
| Jun 20, 12:29 AM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 20, 12:33 AM CDT | Special Weather Statement | GID | Adams | 27 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 38 min |
| Jun 20, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 51 min |
| Jun 20, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 20, 12:52 AM CDT | Tornado Warning | GID | Furnas, Gosper | 23 min |
| Jun 20, 1:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 52 min |
| Jun 20, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 51 min |
| Jun 20, 1:29 AM CDT | Special Weather Statement | GID | Valley | 31 min |
| Jun 20, 1:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 31 min |
| Jun 20, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 48 min |
| Jun 20, 1:51 AM CDT | Severe Thunderstorm Warning | GID | Polk | 39 min |
| Jun 20, 2:02 AM CDT | Tornado Warning | GID | Merrick, Polk | 28 min |
| Jun 20, 2:07 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 2:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 14 min |
| Jun 20, 3:07 AM CDT | Special Weather Statement | GID | Merrick | 23 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 35 min |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk, York | 32 min |
| Jun 20, 4:40 AM CDT | River Flood Warning | GID | Buffalo, Kearney | 8 days |
| Jun 20, 2:20 PM CDT | Tornado Warning | GID | Furnas, Harlan | 40 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 33 min |
| Jun 20, 3:19 PM CDT | Special Weather Statement | GID | Phelps | 26 min |
| Jun 20, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Furnas, Harlan, Phelps | 19 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 31 min |
| Jun 20, 3:49 PM CDT | Special Weather Statement | GID | Buffalo | 26 min |
| Jun 20, 3:58 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 47 min |
| Jun 20, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:24 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 51 min |
| Jun 20, 4:33 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more | 31 min |
| Jun 20, 4:46 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 44 min |
| Jun 20, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more | 55 min |
| Jun 20, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| Jun 20, 5:18 PM CDT | Tornado Warning | GID | Hamilton, York | 27 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | GID | Greeley, Howard, Sherman, Valley | 50 min |
| Jun 20, 5:35 PM CDT | Special Weather Statement | GID | Thayer | 25 min |
| Jun 20, 5:39 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 36 min |
| Jun 20, 5:44 PM CDT | Tornado Warning | GID | Polk, York | 31 min |
| Jun 20, 5:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more | 52 min |
| Jun 20, 6:00 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Sherman, Valley | 6 hr |
| Jun 20, 6:00 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jun 20, 6:20 PM CDT | Special Weather Statement | GID | Furnas | 25 min |
| Jun 20, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 44 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 17 min |
| Jun 20, 1:50 PM CDT | Special Weather Statement | GID | Phillips | 55 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.